Alert archive / Kansas / Red Flag Warnings in 2008

Red Flag Warning 19, NWS Dodge City, KS

June 10, 20084 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Jun 10, 2008, 3:16 AM CDT for 4 counties in Kansas. It took effect at Jun 10, 2008, 12:00 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2008, 3:16 AM CDT (08:16 UTC)
In effect from
Jun 10, 2008, 12:00 PM CDT
Expired
Jun 10, 2008, 2:53 PM CDT
In force
3 hr
Issued by
NWS Dodge City, KS

Counties Grant County, KS, Morton County, KS, Stanton County, KS, Stevens County, KS

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4545 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KDDC 100816
RFWDDC

RED FLAG WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
316 AM CDT TUE JUN 10 2008

...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP TODAY AND WEDNESDAY...

.LOW PRESSURE WILL DEEPEN OVER THE LEE OF THE ROCKIES ON TODAY.
THIS WILL BRING STRONG SOUTH WINDS TO THE AREA DURING AFTERNOON. A DRYLINE
WILL DEVELOP OVER SOUTHWEST KANSAS. A DRY WARM AIRMASS TO THE WEST
OF THE DRYLINE WILL RESULT IN LOW RELATIVE HUMIDITY VALUES ALONG
WITH AN INCREASED THREAT FOR WILDFIRES.

KSZ074-075-084-085-101630-
/O.UPG.KDDC.FW.A.0013.080610T1700Z-080611T0200Z/
/O.NEW.KDDC.FW.W.0019.080610T1700Z-080611T0200Z/
/O.NEW.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/
STANTON-GRANT-MORTON-STEVENS-
316 AM CDT TUE JUN 10 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING. THIS REPLACES THE FIRE WEATHER WATCH WHICH WAS IN EFFECT FOR
THIS AFTERNOON AND EVENING. A NEW FIRE WEATHER WATCH HAS BEEN
ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING.

TEMPERATURES WILL RISE INTO THE MID 90S THIS AFTERNOON WITH
EXPECTED RELATIVE HUMIDITY VALUES FALLING TO 15 PERCENT OR LESS.
GUSTY SOUTH WINDS AT 15 TO 25 MPH WILL RESULT IN CONDITIONS
FAVORABLE FOR WILDFIRES.

ON WEDNESDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO OR BELOW 15
PERCENT ONCE AGAIN. THIS IN COMBINATION WITH TEMPERATURES INTO THE
90S TO THE LOWER 100S AND GUSTY SOUTHERLY WINDS...WILL ALLOW FOR
CRITICAL FIRE CONDITIONS TO DEVELOP ONCE AGAIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

KSZ076-086-101630-
/O.NEW.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/
HASKELL-SEWARD-
316 AM CDT TUE JUN 10 2008

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

TEMPERATURES WILL CLIMB INTO THE 90S TO LOWER 100S ACROSS THE AREA
WEDNESDAY AFTERNOON. AS TEMPERATURES APPROACH THE CENTURY
MARK...SOUTHERLY WINDS WILL INCREASE AND RELATIVE HUMIDITY VALUES
WILL FALL TO 15 PERCENT OR BELOW. THIS WILL ALLOW FOR CRITICAL
FIRE WEATHER CONDITIONS TO DEVELOP.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
2 follow-up statements
000 
WWUS83 KDDC 101633
RFWDDC

RED FLAG WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1133 AM CDT TUE JUN 10 2008

...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP THIS AFTERNOON AND
WEDNESDAY...

.LOW PRESSURE WILL DEEPEN OVER THE LEE OF THE ROCKIES ON TODAY.
THIS WILL BRING STRONG SOUTH WINDS TO THE AREA DURING AFTERNOON.
A DRYLINE WILL DEVELOP OVER SOUTHWEST KANSAS. A DRY WARM AIRMASS
TO THE WEST OF THE DRYLINE WILL RESULT IN LOW RELATIVE HUMIDITY
VALUES ALONG WITH AN INCREASED THREAT FOR WILDFIRES.

KSZ075-085-110045-
/O.CAN.KDDC.FW.W.0019.080610T1700Z-080611T0200Z/
/O.CON.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/
GRANT-STEVENS-
1133 AM CDT TUE JUN 10 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

RELATIVE HUMIDTIES ARE NO LONGER EXPECTED THIS AFTERNOON.

ON WEDNESDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO OR
BELOW 15 PERCENT ONCE AGAIN. THIS IN COMBINATION WITH TEMPERATURES
INTO THE 90S TO THE LOWER 100S AND GUSTY SOUTHERLY WINDS...WILL
ALLOW FOR CRITICAL FIRE CONDITIONS TO DEVELOP ONCE AGAIN.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

KSZ074-084-110045-
/O.CON.KDDC.FW.W.0019.080610T1700Z-080611T0200Z/
/O.CON.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/
STANTON-MORTON-
1133 AM CDT TUE JUN 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

TEMPERATURES WILL RISE INTO THE MID 90S THIS AFTERNOON WITH
EXPECTED RELATIVE HUMIDITY VALUES FALLING TO 15 PERCENT OR LESS.
GUSTY SOUTH WINDS AT 15 TO 25 MPH WILL RESULT IN CONDITIONS
FAVORABLE FOR WILDFIRES.

ON WEDNESDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO OR
BELOW 15 PERCENT ONCE AGAIN. THIS IN COMBINATION WITH
TEMPERATURES INTO THE 90S TO THE LOWER 100S AND GUSTY SOUTHERLY
WINDS...WILL ALLOW FOR CRITICAL FIRE CONDITIONS TO DEVELOP ONCE
AGAIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

KSZ076-086-110045-
/O.CON.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/
HASKELL-SEWARD-
1133 AM CDT TUE JUN 10 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

TEMPERATURES WILL CLIMB INTO THE 90S TO LOWER 100S ACROSS THE
AREA WEDNESDAY AFTERNOON. AS TEMPERATURES APPROACH THE CENTURY
MARK...SOUTHERLY WINDS WILL INCREASE AND RELATIVE HUMIDITY VALUES
WILL FALL TO 15 PERCENT OR BELOW. THIS WILL ALLOW FOR CRITICAL
FIRE WEATHER CONDITIONS TO DEVELOP.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

06
000 
WWUS83 KDDC 101953
RFWDDC

RED FLAG WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
253 PM CDT TUE JUN 10 2008

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY...

.AS STRONG LOW PRESSURE PUSHES INTO FAR SOUTHWEST KANSAS ON
WEDNESDAY AFTERNOON...A DRYLINE IS FORECAST TO MOVE ACROSS THE
REGION. A DRY WARM AIRMASS TO THE WEST OF THE DRYLINE WILL RESULT
IN LOW RELATIVE HUMIDITY VALUES ALONG WITH AN INCREASED THREAT FOR
WILDFIRES.

KSZ074-084-110900-
/O.CAN.KDDC.FW.W.0019.000000T0000Z-080611T0200Z/
/O.CON.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/
STANTON-MORTON-
253 PM CDT TUE JUN 10 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

RELATIVE HUMIDITIES ARE NOT EXPECTED TO DROP BELOW 15 PERCENT THIS
AFTERNOON AND EVENING SO THE RED FLAG WARNING HAS BEEN CANCELLED
FOR TODAY.

ON WEDNESDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO OR
BELOW 15 PERCENT ONCE AGAIN. THIS IN COMBINATION WITH
TEMPERATURES INTO THE 90S TO THE LOWER 100S AND GUSTY SOUTHERLY
WINDS...WILL ALLOW FOR CRITICAL FIRE CONDITIONS TO DEVELOP ONCE
AGAIN.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

KSZ075-076-085-086-110900-
/O.CON.KDDC.FW.A.0014.080611T1700Z-080612T0200Z/
GRANT-HASKELL-STEVENS-SEWARD-
253 PM CDT TUE JUN 10 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

TEMPERATURES WILL CLIMB INTO THE 90S TO LOWER 100S ACROSS THE
AREA WEDNESDAY AFTERNOON. AS TEMPERATURES APPROACH THE CENTURY
MARK...SOUTHERLY WINDS WILL INCREASE AND RELATIVE HUMIDITY VALUES
WILL FALL TO 15 PERCENT OR BELOW. THIS WILL ALLOW FOR CRITICAL
FIRE WEATHER CONDITIONS TO DEVELOP.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$


06

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Jun 9, 3:08 PM CDT, 12 hours 8 minutes earlier.

Area forecast discussion, Jun 9, 3:08 PM CDT, 12 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
308 PM CDT MON JUN 9 2008

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE FIRE WEATHER CONDITIONS IN THE
FAR SOUTHWEST AND STRONG WINDS ON TUESDAY. ALSO CHANCES FOR SEVERE
THUNDERSTORMS TUESDAY AND WEDNESDAY AFTERNOON.

UPPER LEVEL WESTERLY WINDS WILL INCREASE ACROSS THE ROCKIES ON
TUESDAY CAUSING A TIGHTENING LOW LEVEL PRESSURE GRADIENT. WINDS
SHOULD REACH WIND ADVISORY CRITERIA BY AFTERNOON. THEN A LOW LEVEL
JET INCREASES IN THE EVENING SO HAVE KEPT THE WIND ADVISORY INTO
MOST OF TUESDAY EVENING. RELATIVE HUMIDITIES WILL BE CLOSE TO RED
FLAG CRITERIA ALSO IN THE FAR SOUTHWEST SO HAVE GONE WITH A FIRE
WEATHER WATCH FOR THE 4 COUNTIES OF STANTON, MORTON, STEVENS, AND
GRANT. ON WEDNESDAY AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE
INTO MONTANA WITH A TROUGH INTO COLORADO AND KANSAS. THIS WILL
PUSH A COLD FRONT INTO NORTHWEST KANSAS BY TUESDAY AFTERNOON.

FOR TONIGHT LOOK FOR MOSTLY CLEAR SKIES WITH DEWPOINTS RISING BY
MORNING. THE WRF SHOWS NEAR 60 BY 12Z TUESDAY, BUT THAT LOOKS
OVERDONE AND WILL GO NEAR THE GFS. LOWS IN THE UPPER 50S TO AROUND
60 LOOK REASONABLE AS SOUTH WINDS INCREASE TO 10 TO 15 MPH OVERNIGHT.

ON TUESDAY LOOK FOR WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS
TO 45 MPH IN THE AFTERNOON WITH A WIND ADVISORY. GOOD FETCH OF
MOISTURE WILL RETURN WITH THE CAP FAIRLY WEAK BY MID AFTERNOON.
WILL CONTINUE WITH A SMALL POP FOR A SEVERE THUNDERSTORM INTO THE
EVENING MAINLY IN THE EAST. GOOD SHEAR FROM SURFACE TO ALOFT WILL
BE IN PLACE. HIGHS AROUND 90 EAST TO MID 90S SOUTHWEST LOOK GOOD.

FOR TUESDAY NIGHT LOOK FOR MOSTLY CLEAR SKIES WITH STRONG SOUTH
WINDS INTO MIDNIGHT. OVERNIGHT LOWS WILL BE MILD WITH GOOD LOW
LEVEL MIXING AND SHOULD ONLY BE IN THE UPPER 60S TO LOWER 70S. A FEW
THUNDERSTORMS MAY LINGER FROM DODGE CITY AND EAST INTO THE MORNING.

ON WEDNESDAY A STRONG LOW PRESSURE SYSTEM FORMS OVER EXTREME
SOUTHWEST KANSAS WITH A STATIONARY FRONT FROM NEAR SYRACUSE TO
HAYS. FORECAST 700MB TEMPS ARE VERY WARM TO AROUND 16 TO 18C. THE
CAP HOWEVER COULD BREAK IF TEMPS REACH THE CENTURY MARK JUST NORTH
AND EAST OF DODGE CITY. WILL LEAVE A SMALL POP TO COVER. MAY ALSO
NEED A WIND ADVISORY ON WEDNESDAY AND A FIRE WEATHER WATCH OR
WARNING IN THE FAR SOUTHWEST 6 COUNTIES.

DAYS 3-7...

MODELS REMAIN IN GOOD AGREEMENT WITH KEEPING THE BETTER CHANCE FOR
PCPN WED NIGHT ALONG AND NORTH OF OUR MID LVL BAROCLINIC ZONE WHICH
WILL BE IN OUR NRN CWA. AS OUR FIRST UPPER LVL SYSTEM SLIDES EAST
LATER IN THE NIGHT SO WILL A COLD FRONT AND PCPN CHANCES. BY
THURSDAY NIGHT ANOTHER UPPER LVL DISTURBANCE IS PROGGED BY THE
ECWMF/GFS TO BE ROTATING AROUND OUR UPPER LVL TROF TOWARDS THE CNTL
PLAINS AS OUR SFC FRONT BRIEFLY STALLS OUT JUST TO OUR SOUTH. WITH
MOISTURE AND UPSLOPE FLOW PROGGED NORTH OF THIS BOUNDARY AND AHEAD
OF THIS NEXT UPPER WAVE WILL GO AHEAD AN INTRODUCE SMALL POPS IN THE
GRIDS FOR OUR SOUTHERN CWA THURSDAY NIGHT.

ON FRIDAY THE UPPER TROF MOVES ACROSS THE CWA AS HIGH PRESSURE AT
THE SURFACE STARTS TO SETTLE INTO THE CNTL PLAINS ALLOWING FOR THE
PCPN TO END AND SKIES TO CLEAR. OVER THE WEEKEND NW TO WESTERLY
DOWNSLOPE FLOW DEVELOPS WHICH WILL ALLOW A TROUGH OF LOW PRESSURE AT
THE SFC TO DEVELOP ALONG THE LEE OF THE ROCKIES. THIS CONTINUES TO
SUPPORT A WARMING TREND ALTHOUGH 85H TEMPS NOT NEARLY AS WARM AS
PREVIOUS RUNS. STILL THINK 90S WILL BE RETURNING TO ALL THE CWA BY
SUNDAY. WILL ALSO NEED TO WATCH FOR SOME LATE DAY STORMS NEAR THE
OUR LEE TROF NEAR THE COLORADO BORDER LATE IN THE FORECAST PERIOD
BUT AT THIS TIME DOES NOT LOOK LIKE OUR SURROUNDING OFFICES ARE
EVERY EXCITED ABOUT IT SO WILL HOLD OFF MENTIONING ANY EVENING
STORMS NEAR THE BORDER AT THIS TIME.

.AVIATION...

A COLD FRONT EXTENDING FROM SOUTHEAST KANSAS SOUTHWEST INTO THE
TEXAS PANHANDLE, WILL CONTINUE TO MOVE SLOWLY EAST TODAY. MEANWHILE,
A LEE SIDE TROUGH OF LOW PRESSURE WILL QUICKLY DEVELOP IN EASTERN
COLORADO BY THIS AFTERNOON. MID LEVEL VFR CEILINGS WILL BE EVIDENT
THIS MORNING AS STRATUS ASSOCIATED WITH THE COLD FRONT WILL EXIT OUT
OF THE FORECAST AREA TO THE EAST DURING THE MORNING HOURS. VFR
CONDITIONS WILL PERSIST THROUGH THE PERIOD ALONG WITH LIGHT WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  60  91  70  99 /  10  20  20  10
GCK  58  92  67 100 /  10  20  20  10
EHA  58  96  66 102 /   0  10  10  10
LBL  59  96  68 103 /   0  20  20  10
HYS  59  90  69  94 /  10  20  20  20
P28  60  90  72  95 /   0  20  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 12 PM TO 11 PM CDT TUESDAY FOR KSZ030-031-
043>046-063>066-076>081-086>090.

FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR KSZ074-075-084-085.

&&

FN06/18
Hazardous weather outlook, Jun 9, 4:41 AM CDT, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
441 AM CDT MON JUN 9 2008

KSZ030-031-043>046-061>066-074>081-084>090-100945-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
441 AM CDT MON JUN 9 2008 /341 AM MDT MON JUN 9 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY
AFTERNOON AND EVENING ALONG AND AHEAD OF A DRYLINE. ANY STORM THAT
DOES FORM WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS.

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY INTO THURSDAY. SOME OF
THESE STORMS COULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:16 AM CDTFire Weather WatchDDCGrant, Haskell, Morton, Seward, Stanton, Stevens24 hr

Nearby

Red Flag Warnings in Kansas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.